# SDR 97ZZZX1887

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6182A
- Make and model: Beech B200
- Aircraft serial: BB1484
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Shaft
- Part number: 101910026
- Condition: Sheared
- Location: Rt Ice Door
- Part time: 905 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED RIGHT ICE DEFLECTION DOOR IS INOPERATIVE.  FOUND RIGHT ICE DOOR SHAFT ASSY SHEARED AT BOLT HOLE FOR ACTUATOR ATTACHMENT ARM.  NO BINDING NOTED ON DOOR ASSY.  REMOVED AND REPLACED SHAFT ASSY WITH A NEW UNIT.  GROUND OPS CHECKED OK.  REFERENCE BEECHCRAFT MM CHAPTER 30-20-00 AND BEECHCRAFT PARTS CATALOG CHAPTER 30-22-01, PAGE 6 ITEM NR 53.
